MathSciNet Relay Station
MathSciNet bibliographic data
MR586867 (82c:20014) 20C12 (20C07)
Bass, Hyman Groups of integral representation type. Pacific J. Math. 86 (1980), no. 1, 15–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement